# SDR 05FDEA03242

- Difficulty date: October 5, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 69,352 hours, 28,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER GEAR WHEEL WELL BILGE AREA AT STRINGER 52 STA 1510 IS CORRODED.  REMOVED CORROSION IAW DC10 SRM 51-21-01 VOL 11.  FOUND TO BE OUT OF LIMITS IAW DC10 SRM 53-00-01 VOL 1.  REPAIRED LONGERON IAW DC10 SRM 53-00-01 FIG 9 VOL 1.  ALODINED AND PRIMED IAW DC10 SRM 51-21-01 VOL 11.  INSTALLED LONG IAW DC10 SRM 51-33-01 VOL11.  MACHINED LONG IAW DAC DWG AYB7013 REV C.
